# SDR ASOA201200054

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 17,139 hours, 16,126 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 1997
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAUICS 3 LOW PRESSURE ILLUMINATED ON FINAL, COMPLIED WITH QRH & AN EMERGENCY DECLARED.  R & R NLG DOOR SELECTOR VALVE IAW AMM 32-22-20 AND IPC 32-22-20 ITEM 5B.
